Alert archive / Florida / River Flood Warnings in 2016

River Flood Warning 2, NWS Tampa Bay, FL

January 17, 2016DeSoto County, Florida

NWS Tampa Bay, FL issued this river flood warning at Jan 17, 2016, 10:08 AM EST for DeSoto County, Florida. It took effect at Jan 18, 2016, 3:00 PM EST. It was in force for .

The area

The outline as issued.

The facts

Issued
Jan 17, 2016, 10:08 AM EST (15:08 UTC)
In effect from
Jan 18, 2016, 3:00 PM EST
Expired
Jan 18, 2016, 10:08 AM EST
In force
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County DeSoto County, FL

The radar

The Tampa radar (KTBW), 71 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Horse Creek near Arcadia at SR 72 (ARHF1). The gauge peaked at 10.79 ft at Jan 19, 2016, 10:00 AM EST.

actionminormoderate810121401/1701/1801/19
Action stage
10 ft
Minor stage
12 ft
Moderate stage
14.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02297310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

875 
WGUS42 KTBW 171508
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1008 AM EST SUN JAN 17 2016

...The National Weather Service in Tampa Fl has issued a Flood Warning for the 
following rivers...

  Myakka River At Myakka River State Park 
  Horse Creek Near Arcadia 

.Heavy rainfall over the past several days with strong storms is causing a rise
in water level along some local rivers. These rivers are expected to remain at
flood through the week and then gradually recede by the end of the week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC115-180408-
/O.NEW.KTBW.FL.W.0001.160119T1800Z-160121T1200Z/
/MKCF1.1.ER.160119T1800Z.160120T0000Z.160121T0600Z.NO/
1008 AM EST SUN JAN 17 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Myakka River At Myakka River State Park
* From Tuesday afternoon until Thursday morning.
* At 9 AM Sunday the stage was...5 feet.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* The river is forecast to rise above flood stage by Tuesday early afternoon and
  continue to rise to near 7.1 feet by Wednesday morning.the river is expected 
  to fall below flood stage by early Thursday morning.
* Impact...at 8 feet...The main road at Myakka State Park floods.
* Impact...at 7 feet...Trails, picnic areas, and parking lots at Myakka State
  Park flood.
* Flood history...This crest compares to a previous crest of 7.1 feet on Aug 16 
  1997.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   Mon    Tue    Wed    Thu    Fri

Myakka
 Myakka Rive   7   5.0  Sun 09 AM   6.3    6.9    7.1    6.9    6.6


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$

FLC027-180408-
/O.NEW.KTBW.FL.W.0002.160118T2000Z-000000T0000Z/
/ARHF1.1.ER.160118T2000Z.160120T0000Z.000000T0000Z.NO/
1008 AM EST SUN JAN 17 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Horse Creek Near Arcadia
* From Monday afternoon until further notice.
* At 9 AM Sunday the stage was...8.5 feet.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* The river is forecast to rise above flood stage by tomorrow afternoon and 
  continue to rise to near 12.7 feet by Wednesday morning.
* Impact...at 12 feet...The access road to Hidden Acres is impassable.
* Impact...at 11 feet...Secondary roads in hidden acres and royal palm begin 
  to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This crest compares to a previous crest of 12.7 feet on Aug 8 
  2002.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   Mon    Tue    Wed    Thu    Fri

Horse Creek
 Arcadia      12   8.5  Sun 09 AM  11.3   12.5   12.7   12.6   12.2


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$
1 follow-up statement
584 
WGUS82 KTBW 180248
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
948 PM EST SUN JAN 17 2016

...The Flood Warning is cancelled for the following rivers in Florida... 

  Myakka River At Myakka River State Park 
  Horse Creek Near Arcadia 


.Heavy rain from early Sunday morning will bring a rise to area rivers
and streams but flooding is not expected.    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC115-180318-
/O.CAN.KTBW.FL.W.0001.000000T0000Z-160121T1200Z/
/MKCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
948 PM EST SUN JAN 17 2016

The Flood Warning is cancelled for
  The Myakka River At Myakka River State Park
* At 9 PM Sunday the stage was 5.3 feet and rising slowly.
* Flood stage is 7.0 feet.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
  Park flood.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Mon    Tue    Wed    Thu    Fri

Myakka
 Myakka Rive   7  5.3  Sun 09 PM   5.7    6.2    6.6    6.5    6.1


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$

FLC027-180318-
/O.CAN.KTBW.FL.W.0002.000000T0000Z-160118T0248Z/
/ARHF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
948 PM EST SUN JAN 17 2016

The Flood Warning is cancelled for
  The Horse Creek Near Arcadia
* At 9 PM Sunday the stage was 9.6 feet and rising slowly.
* Flood stage is 12.0 feet.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Mon    Tue    Wed    Thu    Fri

Horse Creek
 Arcadia      12  9.6  Sun 09 PM  10.4   11.3   11.7   11.4   10.7


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jan 17, 9:23 AM EST, 45 minutes earlier.

Area forecast discussion, Jan 17, 9:23 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
923 AM EST SUN JAN 17 2016

.MORNING UPDATE...THE LOW PRESSURE SYSTEM THAT RAPIDLY MOVED THROUGH
THE AREA IS NOW LOCATED OFF THE CAROLINA COASTLINE. RADAR IS STILL
SHOWING SOME LINGERING SHOWERS...BUT WILL QUICKLY MOVE OUT OF THE
AREA. LATEST VISIBLE SATELLITE IMAGERY IS SHOWING SOME LOW CLOUDS
MAKING THEIR WAY ONSHORE WESTERN FLORIDA. MOSTLY CLOUDY SKIES CAN BE
EXPECTED THROUGH THE DAY AND THEN CLEARING UP LATER THIS EVENING
INTO THE NIGHT. BREEZY NORTH NORTHWEST WINDS CAN BE EXPECTED AS THE
GRADIENT TIGHTENS BETWEEN THE FRONTAL BOUNDARY AND STRONG HIGH
PRESSURE BEGINNING TO RIDGE OVER THE AREA. A DRASTIC COOL DOWN IS
EXPECTED LATER TONIGHT THROUGH WEDNESDAY AS THE HIGH PRESSURE RIDGES
INTO THE AREA ALLOWING FOR COOLER POLAR AIR TO FILTER INTO THE AREA.
WILL MAKE MINOR TWEAKS TO THE POP GRIDS TO ACCOUNT FOR LINGERING
SHOWERS. EVERYTHING ELSE LOOKS GOOD FOR NOW.

&&

.AVIATION...SOME AREAS OF MVFR CEILINGS ARE STILL POSSIBLE THROUGH
THE MORNING HOURS...OTHERWISE VFR CONDITIONS SHOULD PREVAIL. GUSTY
SOUTHWEST TO WEST WINDS WILL SHIFT TO THE NORTH NORTHWEST BY LATE
MORNING AS THE COLD FRONT MOVES ACROSS THE AREA.

&&

.MARINE...THE GALE WARNING AND SMALL CRAFT ADVISORIES WILL REMAIN IN
EFFECT AS THE ROBUST WINDS WITH THIS QUICK MOVING SYSTEM CONTINUE
ACROSS THE COASTAL WATERS INTO THIS AFTERNOON. WINDS WILL DIMINISH
RATHER QUICKLY LATER THIS AFTERNOON AND EVENING...BUT SEAS WILL TAKE
A LONGER TO SUBSIDE. HIGH PRESSURE WILL MOVE ACROSS THE EASTERN U.S.
GRADUALLY SHIFTING WINDS TO EASTERLY BY MIDWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  67  45  61  42 /  30   0   0   0
FMY  73  47  65  44 /  30   0   0   0
GIF  68  43  63  40 /  30   0   0   0
SRQ  68  47  61  42 /  30   0   0   0
BKV  67  39  61  33 /  30   0   0   0
SPG  67  48  60  46 /  30   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH THIS EVENING FOR COASTAL
     MANATEE-COASTAL SARASOTA.

     HIGH SURF WARNING UNTIL 10 PM EST THIS EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

     WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
     CHARLOTTE-COASTAL CITRUS-COASTAL HERNANDO-COASTAL
     HILLSBOROUGH-COASTAL LEE-COASTAL LEVY-COASTAL MANATEE-
     COASTAL PASCO-COASTAL SARASOTA-PINELLAS.

     COASTAL FLOOD ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     COASTAL CITRUS-COASTAL HERNANDO-COASTAL HILLSBOROUGH-
     COASTAL LEVY-COASTAL MANATEE-COASTAL PASCO-COASTAL
     SARASOTA-PINELLAS.

     HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

     LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     DESOTO-HARDEE-HIGHLANDS-INLAND CHARLOTTE-INLAND
     CITRUS-INLAND HERNANDO-INLAND HILLSBOROUGH-INLAND LEE-
     INLAND LEVY-INLAND MANATEE-INLAND PASCO-INLAND
     SARASOTA-POLK-SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST
     THIS EVENING FOR COASTAL WATERS FROM BONITA BEACH TO
     ENGLEWOOD FL OUT 20 NM-COASTAL WATERS FROM ENGLEWOOD
     TO TARPON SPRINGS FL OUT 20 NM-COASTAL WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS
     FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60
     NM.

     GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
     WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
     COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL
     OUT 20 NM-COASTAL WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 NM-WATERS FROM BONITA BEACH
     TO ENGLEWOOD FL OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD
     TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM EST
     MONDAY FOR WATERS FROM BONITA BEACH TO ENGLEWOOD FL
     OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD TO TARPON
     SPRINGS FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
     WATERS.

&&

UPDATE/AVIATION/MARINE...74/WYNN
DECISION SUPPORT...57/MCMICHAEL
Hazardous weather outlook, Jan 17, 1:20 AM EST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
120 AM EST SUN JAN 17 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-171500-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
120 AM EST SUN JAN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...REST OF TONIGHT AND SUNDAY.

...THUNDERSTORM IMPACT...
A STRONG STORM SYSTEM WILL IMPACT THE AREA OVERNIGHT INTO
EARLY THIS MORNIGN. STRONG TO SEVERE STORMS WILL BE LIKELY WITH THIS
SYSTEM...CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...DAMAGING
GUSTY WINDS...FREQUENT DEADLY LIGHTNING STRIKES...AND PERHAPS
ISOLATED STRONG TORNADOES. THE THREAT FOR SEVERE WEATHER IS EXPECTED
TO RAPIDLY DIMINISH BY MIDDAY.

...MARINE IMPACTS...
HAZARDOUS BOATING CONDITIONS WILL CONTINUE ACROSS THE EASTERN GULF OF
MEXICO OVERNIGHT AND THROUGH THE DAY ON SUNDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY.

...RIP CURRENT IMPACT...
ELEVATED SURF CONDITIONS WILL PERSIST MAINTAINING A THREAT OF
HIGH SURF AND RIP CURRENTS SUNDAY AND INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS BEING REQUESTED THROUGH THE OVERNIGHT AND
SUNDAY MORNING HOURS.

MROCZKA

In the hours before

Local storm report, Jan 17, 4:28 AM EST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
428 AM EST SUN JAN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TORNADO          5 S SARASOTA            27.26N 82.55W
01/17/2016                   SARASOTA           FL   LAW ENFORCEMENT

            STRUCTURAL DAMAGE AND DAMAGE TO SEVERAL CONDOS IN THE
            6200 BLOCK OF MIDNIGHT PASS ROAD ON SIESTA KEY.

&&

TD
Local storm report, Jan 17, 4:29 AM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
429 AM EST SUN JAN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     TORNADO          5 S SARASOTA            27.26N 82.55W
01/17/2016                   SARASOTA           FL   LAW ENFORCEMENT

            STRUCTURAL DAMAGE TO HOUSES ON SHELBURNE LANE.

&&

TD
Local storm report, Jan 17, 4:37 AM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
437 AM EST SUN JAN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND GST     5 SE MANASOTA KEY       26.87N 82.32W
01/17/2016  M58 MPH          CHARLOTTE          FL   PUBLIC

            HOME WEATHER STATION MEASURED 58 MPH ON DON PEDRO ISLAND.

&&

TD
Local storm report, Jan 17, 4:47 AM EST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
447 AM EST SUN JAN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TORNADO          3 N DUETTE              27.63N 82.13W
01/17/2016                   MANATEE            FL   911 CALL CENTER

            *** 1 INJ *** MANATEE COUNTY 911 REPORTS STRUCTURE
            COLLAPSE IN DUETTE WITH AN UNKNOWN NUMBER OF INJURIES OF
            VARYING DEGREES. TIME ESTIMATED FROM RADAR.

&&

FLEMING
Local storm report, Jan 17, 9:01 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
901 AM EST SUN JAN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     3 NNE ARCADIA           27.26N 81.85W
01/17/2016                   DESOTO             FL   LAW ENFORCEMENT

            MULTIPLE TREES REPORTED DOWN ALONG HAMMOCK ROAD. TIME
            BASED ON RADAR.

&&

JCM
Local storm report, Jan 17, 9:44 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
944 AM EST SUN JAN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     6 E WAUCHULA            27.55N 81.71W
01/17/2016                   HARDEE             FL   DEPT OF HIGHWAYS

            TREES DOWN AND BLOCKING THE ROAD ON CECIL DURRANCE ROAD.
            TIME ESTIMATED BY RADAR.

&&

JCM

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 1:48 AM ESTSpecial Weather StatementTBWPinellas27 min
Jan 17, 1:51 AM ESTSpecial Marine WarningTBW39 min
Jan 17, 2:03 AM ESTSpecial Marine WarningTBW42 min
Jan 17, 2:35 AM ESTAreal Flood AdvisoryTBWHillsborough, Pinellas3 hr
Jan 17, 2:41 AM ESTSpecial Marine WarningTBW49 min
Jan 17, 2:47 AM ESTSpecial Weather StatementTBWSarasota58 min
Jan 17, 2:52 AM ESTSevere Thunderstorm WarningTBWManatee, Sarasota38 min
Jan 17, 2:56 AM ESTTornado WarningTBWManatee, Sarasota34 min
Jan 17, 3:00 AM ESTSpecial Marine WarningTBW60 min
Jan 17, 3:14 AM ESTSevere Thunderstorm WarningTBWHillsborough, Pasco, Polk, Sumter31 min
Jan 17, 3:27 AM ESTSevere Thunderstorm WarningTBWHillsborough, Manatee33 min
Jan 17, 3:28 AM ESTTornado Warning Tornado observedTBWManatee32 min
Jan 17, 3:33 AM ESTSevere Thunderstorm WarningTBWManatee, Sarasota27 min
Jan 17, 3:34 AM ESTSpecial Marine WarningTBW26 min
Jan 17, 3:38 AM ESTTornado WarningTBWSarasota20 min
Jan 17, 3:39 AM ESTSpecial Marine WarningTBW36 min
Jan 17, 3:45 AM ESTTornado WarningTBWHardee, Hillsborough, Manatee, Polk12 min
Jan 17, 3:49 AM ESTTornado WarningTBWCharlotte, Sarasota26 min
Jan 17, 3:56 AM ESTTornado WarningTBWManatee14 min
Jan 17, 4:02 AM ESTSpecial Weather StatementTBWHillsborough, Polk43 min
Jan 17, 4:03 AM ESTAreal Flood AdvisoryTBWCharlotte, Lee, Manatee, Sarasota117 min
Jan 17, 4:05 AM ESTSpecial Marine WarningTBW55 min
Jan 17, 4:15 AM ESTSevere Thunderstorm WarningTBWCharlotte, Lee45 min
Jan 17, 4:15 AM ESTTornado WarningTBWDeSoto, Hardee, Manatee, Polk, Sarasota30 min
Jan 17, 4:17 AM ESTSpecial Weather StatementTBWDeSoto, Hardee, Manatee, Sarasota43 min
Jan 17, 4:24 AM ESTSpecial Weather StatementTBWPolk36 min
Jan 17, 4:36 AM ESTSevere Thunderstorm WarningTBWDeSoto, Hardee, Highlands, Sarasota39 min
Jan 17, 4:44 AM ESTTornado WarningTBWCharlotte, DeSoto, Sarasota31 min
Jan 17, 4:50 AM ESTSevere Thunderstorm WarningTBWHardee, Highlands, Polk55 min
Jan 17, 4:58 AM ESTSevere Thunderstorm WarningTBWCharlotte, Lee32 min
Jan 17, 5:07 AM ESTTornado WarningTBWCharlotte23 min
Jan 17, 5:13 AM ESTSevere Thunderstorm WarningTBWDeSoto, Hardee, Highlands47 min
Jan 17, 10:08 AM ESTRiver Flood WarningTBWSarasota4 days

Nearby

River Flood Warnings in Florida, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.